# SDR SWAA2015011235641

- Difficulty date: December 13, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON NACELLE SUPPORT ANGLE CRACKED ON NACELLE STRUT INBD SIDE AT STATION 277.24. R & R ANGLE IAW SRM & DWG.
